# SDR AALA202204197915

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A300*
- Aircraft serial: 6238
- Aircraft time: 24,123 hours, 7,206 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. ADJUSTED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
